# SDR DALA2024021201937

- Difficulty date: February 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N860DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31971
- Aircraft time: 24,315 hours, 9,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5399887) EMERGENCY LIGHTS FROM ROWS 28DEF TO 31DEF INOP. R+R EMERGENCY BATT M2627 PER B737 AMM 33-51 OPS CHECK GOOD.
